Erkan Nane
Associate Professor

Research Areas - Stochastic Analysis

Office: 340 Parker Hall

Address:
221 Parker Hall
Auburn, AL 36849-5310

Phone: (334) 844-6595
Fax: (334) 844-6555
E-Mail: ezn0001@auburn.edu

Lab/Research Page

Education

Ph.D., Purdue University 2006
M.S., Bogazici University, Istanbul, Turkey 2000
B.S., Bogazici University, Istanbul, Turkey 1998


Professional Employment

Associate Professor, Department of Mathematics and Statistics, Auburn University 2012 - present
Assistant Professor, Department of Mathematics and Statistics, Auburn University 2008 - 2012
Visting Assistant/Post-doc, Department of Statistics and Probability, Michigan State University 2006 - 2008
Teaching Assistant, Department of Mathematics, Purdue University 2000 - 2006
Teaching Assistant, Department of Mathematics, Bogazic University, Istanbul, Turkey 1998 - 2000


Honors and Awards

Dr. Robert K. Butz Annual Award for Excellence in Teaching, Department of Mathematics and Statistics, Auburn University Spring 2012
Jack Brown Endowed Faculty Award, Department of Mathematics and Statistics, Auburn University Spring 2011
Dora Aksoy Award, Bogazici, University, Istanbul, Turkey
Best Graduating Master Student, Department of Mathematics June 2000


Professional Activities

Editorial Board Member: Section Editor of Selcuk Journal of Applied Mathematics
Editorial Advisory Board: An international Journal of Optimization and Control: Theories and Application (IJOCTA)
Referee: Mathematics Reviews, NSA proposal reviewer, Annals of Fuzzy Mathematics and Informatics, An International Journal of Optimization and Control: Theories and Applications (IJOCTA), Applicable Analysis, Arab Journal of Mathematical Sciences, Bernoulli, Computers and Mathematics with Applications, Communications on Pure and Applied Analysis, Discrete and Continuous Dynamical Systems, Electronic Journal of Probability, EuroPhysics Letters, Fractals, Inverse Problems, Journal of Functional Analysis, Journal of Mathematical Analysis and Applications, Journal of the Franklin Institute, Journal of Theoretical Probability, Journal of Physics A: Mathematical and Theoretical, Journal of Stochastic Analysis and Applications, Mathematical Methods in the Applied Sciences, Proceedings of American Mathematical Society, Statistics and Probability Letters, Stochastic Processes and Their Applications, Transactions of the AMS


Research and Teaching Interests

Probability: Probability and Its Connections to Harmonic Analysis; Partial Differential Equations; Spectral Theory; Geometry



Selected Publications

  1. J.B. Mijena and E. Nane. Space-time fractional stochastic partial differential equations. Submitted. Arxiv url: http://arxiv.org/abs/1409.7366
  2. M.M. Meerschaert, E. Nane and P. Vellaisamy. Transient Anomalous Sub-diffusion on bounded domains. Proc. Amer. Math. Soc. Vol. 141 (2013), No. 2, pp. 699–710.
  3. M.M. Meerschaert, E. Nane and P. Vellaisamy. The fractional Poisson process and the inverse stable subordinator. Electron. J. Probab. Vol. 16 (2011), no. 59, 1600-–1620.
  4. M.M. Meerschaert, E. Nane and P. Vellaisamy. Fractional Cauchy problems on bounded domains. Annals of Probability , Vol. 37, (2009) No. 3, 979-1007
  5. B. Baeumer, M.M. Meerschaert and E. Nane. Brownian subordinators and fractional Cauchy problems.  Trans. Amer. Math. Soc. 361 (2009), 3915-3930.


Last updated: 08/12/2015